MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number R26046AA
Medical Device Problem Codes Optical Problem (3001); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported the scope has blurry image.No harm or injury to patient reported.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Correction in section g4 correct -510k was added k935279.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device was sent to the karl storz service department for inspection.During the technical inspection, the error description provided by the customer, " the scope has blurry image ", could not be confirmed.The examination did not reveal any negative image in relation to the customer's specifications.The image is clear and sharply defined and shows very good depth of field.When focusing on the individual rod lens sections, isolated foreign particles are visible in the blurred area of the optics, but these have no negative impact on the imaging.Furthermore, an impact mark at the distal end and chemical damage to the distal solder seam can be seen.The foreign particles detected may have been introduced into the system during the production of the optics, but as mentioned above, they have no negative impact on imaging.The chemical damage detected and the mechanical damage at the distal end are attributable to clinical reprocessing or clinical use.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22036394
Report Number9610617-2025-00872
Device Sequence Number8177896
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26046AA
Device Catalogue NumberR26046AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
12/08/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/28/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown